| Model Number |
TRM-255 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Phone number (b)(6).(b)(4).The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported left side capsular contracture bake grade iii and rupture during surgery.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture : observed broken striated assessed as to surgical damage and missing piece of the shell assessed as to inconclusive.Capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: wear abrasion observed in the device.Crease fold observed in the device.No further actions are required as the device was implanted.
Event or Problem Description